Journal article icon

Journal article

Schwarzschild radial functions.

Abstract:
The analytic properties of the scalar radial functions associated with the Schwarzschild metric as functions of the argument, angular momentum, and frequency are discussed. © 1986 The American Physical Society.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevd.33.1590

Authors


Jensen, BP More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Physical review D: Particles and fields
Volume:
33
Issue:
6
Pages:
1590-1595
Publication date:
1986-03-05
DOI:
ISSN:
0556-2821
URN:
uuid:c5a83de9-6961-440a-a90a-910d85540a5f
Source identifiers:
13861
Local pid:
pubs:13861
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP